# SDR DLM88100858

- Difficulty date: April 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 56,427 hours, 42,718 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY EXIT SIGN AT THE AFT F/A SEAT TO BE INOPERATIVE.  MX FOUND A WIRE  BROKEN AT THE CONNECTOR.  MX RE-PINNED THE CONNECTOR.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS  RETURNED TO SERVICE.
